# SDR SWIA200312023

- Difficulty date: April 17, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 4,195 hours, 3,876 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Condition: Bent
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP FLEX DRIVE (NR 5) IS BENT AT ENDS.  FOUND DURING C-CHECK INSPECTION.  LEFT OUTBOARD FLEX DRIVE NR 5 HAS BEEN REPLACED IAW AMM 27-53-10.
